# SDR USAA960596

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24558
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 312
- Part time: 19,302 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND 1 INCH DIAMETER SPOTS OF CORROSION TOP OF FLOOR BEAM BS 312 LBL 14 BBL 0 RBL 8.  CUT OFF UPPER CHORD RBL 19 TO LBL 33 AND INSTALLED NEW T-CAP.  REPAIRED PER TR 53-10-03.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 1.  (M)
